# SDR AALA201608299001

- Difficulty date: August 25, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- Aircraft time: 26,308 hours, 9,175 cycles
- Engine: Iae V2533A5
- Engine time: 30,036 hours, 11,398 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081
- Part serial: P3398
- Condition: Smoke
- Location: Zone 100
- Part time: 30,036 hours, 11,398 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED:  THERE IS A LOT OF SMOKE FROM APU EXHAUST DURING SHUTDOWN.  MAINTENANCE REPLACED THE APU IAW TASK CARD 26L31049003 AND ACCOMPLISHED A SATISFACTORY LEAK AND OPS CHECK.
